# SDR SWAA2021050545169

- Difficulty date: January 26, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 51,071 hours, 30,326 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL CRACKED / R&R LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDING SEAL PER MM 53-31-31
